# SDR MASA2020072510136

- Difficulty date: July 25, 2020
- Submitted: July 25, 2020
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 41,181 hours, 30,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR DIFFICULT TO OPEN. MAINTENANCE TROUBLESHOOTING
